Journal of Differential Geometry

Rigidity for Quasi-Möbius Group Actions

Mario Bonk and Bruce Kleiner

Abstract

If a group acts by uniformly quasi-Möbius homeomorphisms on a compact Ahlfors n-regular space of topological dimension n such that the induced action on the space of distinct triples is cocompact, then the action is quasisymmetrically conjugate to an action on the standard n-sphere by Möbius transformations.

Article information

Source
J. Differential Geom., Volume 61, Number 1 (2002), 81-106.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090351321

Digital Object Identifier
doi:10.4310/jdg/1090351321

Mathematical Reviews number (MathSciNet)
MR1949785

Zentralblatt MATH identifier
1044.37015

Citation

Bonk, Mario; Kleiner, Bruce. Rigidity for Quasi-Möbius Group Actions. J. Differential Geom. 61 (2002), no. 1, 81--106. doi:10.4310/jdg/1090351321. https://projecteuclid.org/euclid.jdg/1090351321


Export citation